# SDR R61A201810171042

- Difficulty date: October 17, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 30,356 hours, 23,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003237005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COCKPIT FLOOR DOUBLER BETWEEN FRAME 11/12.
